# SDR UALA2011081504310

- Difficulty date: August 14, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,734 hours, 13,118 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710303
- Part serial: 236
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL QUANT INDIC AND RFUEL TANK INDIC BOTH WENT BLANK ON TAXI-OUT.  REPLACED FUEL QUANTITY PROCESSOR, OPS CHECK GOOD.
